# SDR UPS04143325

- Difficulty date: October 7, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TEST OF EMERGENCY EVACUATION SLIDE, THE AURAL SOUND WORKS BUT THE LIGHT DOES NOT ILLUMINATE.  RESET ASPSU IAW MM 52-73-18-4.   DEFERRAL CLEARED.
